# SDR REXA2024122701611

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,925 hours, 25,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LH AFT OVERWING EMERGENCY LIGHT IAW AMM 33-51-15. OP'S CHECKS CONDUCTED AND CHECK GOOD. NO FURTHER DEFECTS AT THIS TIME.
